# SDR HNAA2016061300176

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 59,744 hours, 66,876 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 523281
- Part serial: 332
- Condition: Fluctuates
- Location: Oil Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL TEMP GAGE NEEDLE FLUCTUATES ERRATICALLY.  INSPECTED GROUND AT C-FLANGE AND OIL TEMP BULB C/P.  NO DEFECTS FOUND.  R & R OIL TEMP/PRESSURE INDICATOR IAW -8MM 79-32-00.  OPS CHECK GOOD.  OK FOR SERVICE.
